# SDR FDEA201211254153

- Difficulty date: November 25, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 54,181 hours, 18,471 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53974225210232
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO BAY FR 69 VERTICAL WEB DEFORMED ABOVE MAIN FLOOR FROM LIGHT TO BULK CARGO DOOR, TOTAL OF SEVEN AREAS AND TOTAL 100 SQUARE INCHES.  FOUND TO BE OUT OF LIMITS IAW SRM 53-17-15, FIG 101. R & R IAW SRM 51-72-10, PG. 1-3.
